| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
A customer contacted stryker to report that their device powered off unexpectedly.As a result, defibrillation therapy would not be available, if needed.There were no reports of patient use associated with the reported event.
Additional Manufacturer Narrative
The reported issue could not be verified or duplicated.The root cause of the reported issue could not be determined.The customer declined to have the device repaired and the device is out of service.
Event or Problem Description